# SDR 95ZZZZ151

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION/AFT CABIN FLOOR SUPPORT IS CORRODED BETWEEN BS 1480L AND BS 1520L, 15 INCHES LBL.  CLEANED CORROSION AND FABRICATED AND INSTALLED REPAIR PER SRM 53-1-0.
